Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A characterization of null systems in projective space


Author: Richard Brauer
Journal: Bull. Amer. Math. Soc. 42 (1936), 247-254
DOI: https://doi.org/10.1090/S0002-9904-1936-06281-6
This work is cited by: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 903--906
MathSciNet review: 1563280
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06281-6